# SDR HEEA086669

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- Aircraft time: 20,994 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 205060606003
- Part serial: 1509
- Condition: Noisy
- Location: Fuel Boost
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FUEL BOOST PUMP IS EXCESSIVELY NOISY.
